MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DXTEND SCREW NO LOCK D4.5X30MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY INTERNATIONAL LTD - 8010379 DXTEND SCREW NO LOCK D4.5X30MM; DELTA XTEND IMPLANTS : SCREWS
Catalog Number 130770030
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had original surgery done (b)(6) 2022 at hospital.Unfortunately the baseplate and glenosphere components became loose.The humeral components were found to be well fixed and stable.Surgeon felt the patient would benefit from a thorough washout of their shoulder and a revision of their glenoid components.Once implants were removed and the shoulder was washed, the glenoid was prepped for an inhance baseplate.A trial reduction was performed with a 40 +8 eccentric glenosphere and a 42 +6r poly on the delta humeral side.Surgeon was ok with the mismatch of glenosphere to poly due to not wanting to revise the well fixed humeral component.The shoulder was found to be stable, so final implants were opened and inserted.Stability was confirmed and the closing process began.There was no adverse events or delays took place.Doi: (b)(6) 2022.Dor: (b)(6) 2024.Affected side: left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND SCREW NO LOCK D4.5X30MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19319439
Report Number1818910-2024-10563
Device Sequence Number7592076
Product Code HSD
UDI-Device Identifier10603295027805
UDI-Public10603295027805
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number130770030
Device Lot Number5378234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE.; DXTEND SCREW LOCK D4.5X36MM.; DXTEND SCREW LOCK D4.5X36MM.; DXTEND SCREW NO LOCK D4.5X18MM.; DXTEND STAND PE CUP D42 +6MM.; XTND GLENO D42MM +2MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale